A numerical equivalence result for generalized method of moments
Robert Phillips
Economics Letters, 2019, vol. 179, issue C, 13-15
Abstract:
This note shows when a GMM estimator has an alternative representation as a 2SLS estimator after data filtering. The result exploits a weaker condition than the conditions earlier invariance to transformation results use and applies to panel and system estimation.
Keywords: Forward orthogonal demeaning; Forward orthogonal deviations; Cholesky factorization; Two-stage least squares (search for similar items in EconPapers)
JEL-codes: C23 C26 C36 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S016517651930093X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:179:y:2019:i:c:p:13-15
DOI: 10.1016/j.econlet.2019.03.014
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().